# SDR QXEA0200740

- Difficulty date: May 8, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 41,735 hours, 51,735 cycles
- Engine: Rroyce SPEY555*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fire
- Condition: Detected
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: E

## Discrepancy

BOI- BOI TOWER REPORTED FLAMES AND SMOKE COMING FROM NR 2 ENGINE AT TOUCHDOWN, NO ABNORMAL INDICATIONS ON ENGINE GAUGES.  SHUTDOWN NR 2 ENGINE ON ROLL OUT.  PERFORMED VISUAL INSPECTION OF TAILPIPE/EXHAUST AND INTAKE, NO DEFECTS NOTED.  PERFORMED GROUND RUN AT NUMEROUS POWER SETTINGS WITH THROTTLE IDLE, NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
